MathSciNet Relay Station
MathSciNet bibliographic data
MR1631271 42B25
Schlag, W. A geometric inequality with applications to the Kakeya problem in three dimensions. Geom. Funct. Anal. 8 (1998), no. 3, 606–625.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement